Home > Groups > Epilepsy > Hi to all, My name is Curt. I passed out in Decem...

Hi to all, My name is Curt. I passed out in Decem...

  • Hi to all,
    My name is Curt. I passed out in December on December of 2015, when I stood up, fell on concrete floor hitting my head. Don't remember anything for 4 days. Woke up in intensive care. Had all the test, EEG, MRI, etc. Results all negative. Dr put me on Keppra. Have had no events since this. Dr is taking me off the Keppra by using Lyrica. I told the Dr I think I was just knocked out by the fall?? Was told that I was fighting with the EMTs who were working on me, and 'they' kept me out because of the fighting. Taking 500mg twice a day. Lyrica 75mg also twice a day. Coming off the Keppra, reducing the dosage each week for four weeks. Then on Lyrica only.
    Just started the dual dosage, feeling "spaced" and unbalanced at times. Don't feel like doing anything. LaLa Land

    Post created 6 months 3 weeks ago

Comments

  • It's the lyrica causing those

    It's the lyrica causing those things. I was given Keppra a few times post seizure and I remember feeling VERY anxious for about 1o minutes one time but typically you shouldnt get any symptoms He would have kept you on keppra to prevent seizures but changing it for a pain relief of lyrica? It doesn't make sense, especially after all this time. Thank god medicines cost max $33.90 here in Oz.

    1 month 4 weeks ago

  • That feeling of being "spacey

    That feeling of being "spacey", unbalanced and a little high should almost disappear after about 2 weeks. I felt the same way the first week, and, at least in my case, it slowly stopped. But I have found the body gets immuned to it fast, because after just a month, I had the dose uppered, and feel like it's not doing much and need it increased again. Not sure if it's worth it. My insurance don't cover it and the discount card helps, but still very expensive.

    6 months 3 weeks ago

  • That feeling of being "spacey

    That feeling of being "spacey", unbalanced and a little high should almost disappear after about 2 weeks. I felt the same way the first week, and, at least in my case, it slowly stopped. But I have found the body gets immuned to it fast, because after just a month, I had the dose uppered, and feel like it's not doing much and need it increased again. Not sure if it's worth it. My insurance don't cover it and the discount card helps, but still very expensive.

    6 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes